What supplement makes you worse and what do you do about it?

This last week I experienced a die-off effect for about two days that I think was related to something I ate.  As a result, I became hypersensitve to the sublingual vitamin B12 that I take - 2000 mcg three times a day.

The effect was that for about two hours after taking B12 I would get a tingling, painful feeling in my upper back and lower neck, just the left of center.  It was not numb but felt like it was vibrating.  I backed off the B12 for a couple of days until it passed.

Vitamin Di will also occassionally give me a runny nose for a hour or so after taking it.  It's just an annoyance so I don't alter my dosage of that.

So my question is:  what supplementsi worsen your sypmtoms?  And do you back off, or just plow through it?  Is there anyone that increases that supplement?

NACi gave me a little die off as did my combo of DMAE and Inosine

When I first started vitamin Di my bones and joints hurt 

I just kept using them and eventually the symptoms subsided 

 

DAILY:  NACi 2400MG , DHEAi sublingual , vit D3 , multi vits,./ Three times  a week: B12 injections (Hydroxycobalamin). Deer antler./  Once every few months methyl B12 Methyl injections

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.